Robust identification of parasitic feedback disturbances for linear lumped parameter systems

Maksimov VI & Pandolfi L (2001). Robust identification of parasitic feedback disturbances for linear lumped parameter systems. International Journal of Applied Mathematics and Computer Science 11 (4): 101-124.

[img]
Preview
Text
Robust identification of parasitic feedback disturbances for linear lumped parameter systems.pdf - Published Version
Available under License Creative Commons Attribution.

Download (198kB) | Preview

Abstract

We study the problem of identification of an input to a linear finite-dimensional system. We assume that the input has a feedback form, which is related to a problem often encountered in fault detection. The method we use is to embed the identification problem in a class of inverse problems of dynamics for controlled systems. Two algorithms for identification of a feedback matrix based on the method of feedback control with a model are constructed. These algorithms are stable with respect to noise-corrupted observations and computational errors.

Item Type: Article
Uncontrolled Keywords: Input identification; Feedback control; Fault detection
Research Programs: Dynamic Systems (DYN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:13
Last Modified: 30 Aug 2016 11:10
URI: http://pure.iiasa.ac.at/6343

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313